Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Child took Piriton instead of Calcough accidentally. Will he be okay?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
an hour ago I accidentally gave my 5 year old grandson a 10ml dose of Piriton as the bottle looked like Calcough. He'snot had any other medication recently. Will he be ok?
Posted Mon, 23 Apr 2012 in Child Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
10ml dose of piriton is not very high dose for a five year old child. At this dose the child is not going to have any problem except for an increased sedation.
Please do not worry. Your grandson will be alright. Be careful in future while taking or giving any medication. If your grandson has taken piriton earlier without any problem then this dose is not a matter of concern.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor